The International University of Kagoshima Repository System

HOME    repository info    mypage        Japanese    library    university    Feedback

The International University of Kagoshima Repository >
Facuity of Economics >
Faculty of Economics-University bulletin >

 
Title :複素数に於ける平均値定理
Title alternative :A mean value theorem in complex function theory
Authors :中嶋, 眞澄
Authors alternative :Nakajima, Masumi
Issue Date :28-Feb-2016
Abstract :It is said that there does not exist any mean value theorem in ordinary form in complex function theory. In this short paper we present a mean value theorem in integral form in complex function theory.
Type Local :紀要論文
ISSN :13460226
Publisher :鹿児島国際大学経済学部学会
URI :http://lbr.iuk.ac.jp/handle/123456789/3147
Citation :鹿児島経済論集 Vol.56 no.1-4 p.17 -19
Appears in Collections:Faculty of Economics-University bulletin

Files in This Item:

File Description SizeFormat
13460226_v56_1-4_Nakajima_p.17.pdf179KbAdobe PDFView/Open